|Can I go to a one pill a day with Combivir/Viramune
Mar 23, 2006
I have my doctor's appppointment coming up soon and am curious about a few things which I plan to ask my doctor. I've been taking Combivir and Viramune for three years now. Is there a one pill regimine yet for this combo? Does the AZT in the Combivir lead to facial lipo with long-term use?
Thanks for your help !
| Response from Dr. Young
Thanks for your post.
There is debate about the risk of lipo in patients like you who have been on AZT for years-- but suffice to say that there appears to be a small risk in patients who are starting on treatment (but far less than that associated with d4T).
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Rectal Bleeding After Anal Fingering Worried I Have HIV
- Sore On Penis After Getting Head Worried I Have HIV
- Swollen Lymph Glands After Touching Penis Worried I Have HIV
- Vaginal Discharge After Swallowing Cum Worried I Have HIV
- Full Form Of Std
- What Is The Best Medication For Vaginal Infections?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.